# SDR VNAA0003025

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 11,432 hours, 10,270 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Acm Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW ABORTED THE TAKEOFF WHEN A PACK FAIL MESSAGE WAS DISPLAYED ON THE EICAS SCREEN.  THE FLIGHT CREW EXITED THE RUNWAY WITHOUT INCIDENT AND REFERENCED THE QRH.  THE PACK RESET AND THE FLIGHT DEPARTED WITHOUT INCIDENT.
